VOL. 7 · NO. 4 | FALL 1995
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 7 (4), (FALL 1995)
No abstract available
Articles
Amin Boumenir
J. Integral Equations Applications 7 (4), 371-392, (FALL 1995) DOI: 10.1216/jiea/1181075894
KEYWORDS: 46
No abstract available
M.R. Crisci, V.B. Kolmanovskii, E. Russo, A. Vecchio
J. Integral Equations Applications 7 (4), 393-411, (FALL 1995) DOI: 10.1216/jiea/1181075895
No abstract available
Terry L. Herdman, Janos Turi
J. Integral Equations Applications 7 (4), 413-424, (FALL 1995) DOI: 10.1216/jiea/1181075896
No abstract available
Youngmok Jeon
J. Integral Equations Applications 7 (4), 425-461, (FALL 1995) DOI: 10.1216/jiea/1181075897
No abstract available
Valery A. Kholodnyi
J. Integral Equations Applications 7 (4), 463-477, (FALL 1995) DOI: 10.1216/jiea/1181075898
KEYWORDS: Systems of integrodifferential equations, pseudodifferential equations, Maxwell's equations in periodic structures, 45J05, 45F15, 47G30, 35Q60, 78A45, 78A50
No abstract available
M.T. McGregor
J. Integral Equations Applications 7 (4), 479-483, (FALL 1995) DOI: 10.1216/jiea/1181075899
No abstract available
Anna Mitina
J. Integral Equations Applications 7 (4), 485-498, (FALL 1995) DOI: 10.1216/jiea/1181075900
No abstract available
W.E. Olmstead, C.A. Roberts, K. Deng
J. Integral Equations Applications 7 (4), 499-516, (FALL 1995) DOI: 10.1216/jiea/1181075901
No abstract available
Index
J. Integral Equations Applications 7 (4), 517-518, (FALL 1995) DOI: 10.1216/jiea/1181075902
No abstract available
Back to Top